# SDR SWIA201642219

- Difficulty date: June 1, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 34,209 hours, 20,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R BETWEEN FS 501 TO 517  CORRODED.  REPAIRED THE STRINGER IAW EA.  PRESSURIZATION LEAK CHECKED GOOD.
